# SDR REXA2016051300794

- Difficulty date: May 13, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,487 hours, 21,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 FRAME, BETWEEN STRINGER 0 & 1L HAS A CRACK AT THE BOTTOM OF A TOOLING HOLE 1/4" LONG.  REPAIRED FRAME AT FS 333.00, BETWEEN STRINGER 0 & 1L IAW SRM 51-42-06, 51-42-21, 51-42-13 & 51-40-11.  OPERATIONS CHECKED GOOD.
